Ace finished 7 days prednisone , was well for a week, now limping again.
Pls, need opinions, Oldhounddog , did you read my pm!pls?
First of all do not get depressed , sounds to me like you have taken all the normal and routine Vet related precautions. I understand about costs very well , so , with the limited info I have on Ace I will give you my thoughts on his joint trouble.
1. Make a serious effort to help Ace get to a healthy weight...
2. I would stay away from Prednisone if you can.
3. Swelling/fluid buildup in joint area is a key symptom. Could indicate a problem with the joint capsule and leakage of synovial fluid causing swelling. In my opinion (I'm not a Vet. ) the leaking synovial fluid will not harm the joint. However , you will need to think about saving up for a visit with a Ortho Vet as your regular Vet has prolly gone as far as he/she can go at this point.
4. There is a 50/50 chance that Ace may improve on his own if weight is controlled and you continue joint meds and mild exercise.
Thnks, weight goes down slowly, there is no swelling or fluid anymore .
Still limping after resting. I went with homeopatic " med". No help. Now I called the vet insurance and if I'm lucky they approve the CT . First I go to see the vet on Tuesday to fill out the request. It still will cost me about $ 300 but it's ok .
He gets mild exercise every day. When he doesn't want it anymore we go home.
He is on Synoquin again after a month. We'll see.